skip to content
Unitary representations of the real unimodular group (principal nondegenerate series) Preview this item
ClosePreview this item
Checking...

Unitary representations of the real unimodular group (principal nondegenerate series)

Author: I M Gelʹfand; M I Graev
Publisher: Providence, R.I. : American Mathematical Society, 1956.
Series: American Mathematical Society translations, ser. 2, v. 2.
Edition/Format:   Book : English
Database:WorldCat
Rating:

(not yet rated) 0 with reviews - Be the first.

 

Find a copy in the library

&AllPage.SpinnerRetrieving; Finding libraries that hold this item...

Details

Document Type: Book
All Authors / Contributors: I M Gelʹfand; M I Graev
OCLC Number: 51021439
Notes: "Under a grant from the National Science Foundation."
Translation of an article from Izv. Akad. Nauk SSSR. Ser. Mat. 17, 189-248 (1953).
Description: p. 147-205 ; 26 cm.
Series Title: American Mathematical Society translations, ser. 2, v. 2.
Responsibility: I.M. Gelʹfand and M.I. Graev.

Reviews

User-contributed reviews
Retrieving GoodReads reviews...
Retrieving DOGObooks reviews...

Tags

Be the first.
Confirm this request

You may have already requested this item. Please select Ok if you would like to proceed with this request anyway.

Linked Data


<http://www.worldcat.org/oclc/51021439>
bgn:translationOfWork
library:oclcnum"51021439"
library:placeOfPublication
library:placeOfPublication
rdf:typeschema:Book
schema:contributor
schema:creator
schema:datePublished"1956"
schema:exampleOfWork<http://worldcat.org/entity/work/id/7655508>
schema:inLanguage"en"
schema:isPartOf
schema:name"Unitary representations of the real unimodular group (principal nondegenerate series)"
schema:publication
schema:publisher
wdrs:describedby

Content-negotiable representations

Close Window

Please sign in to WorldCat 

Don't have an account? You can easily create a free account.